# SDR DALA2014103105850

- Difficulty date: July 11, 2013
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,428 hours, 46,006 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB INTERNAL RIB, CRACKED  STA 50.   INSTALLED NEW RIB IAW SRM 51-01, SRM 51-30 AND DWG 9911881.
